# SDR USAA950377

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Part number: 08163000607
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FIRST CLASS LOW LEVEL LIGHTING STRIP CRACKED.  MAINTENANCE REPLACED LIGHTING TRACK.  (W)
